Advanced Search

Show simple item record

dc.contributor.authorDündar, Erdinç
dc.contributor.authorTalo, Özer
dc.date.accessioned2019-12-30T10:25:51Z
dc.date.available2019-12-30T10:25:51Z
dc.date.issued2013en_US
dc.identifier.citationE. DÜNDAR and Ö. TALO, “I_2-Cauchy Double Sequences of Fuzzy Numbers,” General Mathematics Notes, vol. 16, no. 2, pp. 103–114, Jun. 2013.en_US
dc.identifier.urihttps://www.emis.de/journals/GMN/yahoo_site_admin/assets/docs/9_GMN-3382-V16N2.212210215.pdf
dc.identifier.urihttps://hdl.handle.net/11630/7766
dc.description.abstractIn this paper, we introduce the concepts of I2-Cauchy, I∗2-Cauchy double sequence of fuzzy numbers and study their some properties and relations, where I2 denotes the ideal of subsets of N × N.en_US
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectIdealen_US
dc.subjectI-Convergenceen_US
dc.subjectDouble Sequenceen_US
dc.subjectFuzzy Valued Sequencesen_US
dc.titleI_2-Cauchy double sequences of fuzzy numbersen_US
dc.typearticleen_US
dc.relation.journalGeneral Mathematics Notesen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0002-0545-7486en_US
dc.identifier.volume16en_US
dc.identifier.startpage103en_US
dc.identifier.endpage114en_US
dc.identifier.issue2en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDündar, Erdinç


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record